×

zbMATH — the first resource for mathematics

Two-term asymptotics of the spectrum of a boundary value problem in the case of a piecewise smooth boundary. (English. Russian original) Zbl 0629.58021
Sov. Math., Dokl. 33, 227-230 (1986); translation from Dokl. Akad. Nauk SSSR 286, 1043-1046 (1986).
The author studies spectral asymptotics of elliptic boundary value problems on a compact manifold with boundary.
Reviewer: G.Warnecke

MSC:
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
58J32 Boundary value problems on manifolds
PDF BibTeX XML Cite